# SDR SIMA201103412

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 21,849 hours, 19,381 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4451 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  THE GEAR WOULD NOT RETRACT.  THE CREW PERFORMED THE APPROPRIATE CHECKLIST AND ELECTED TO RETURN TO RDU.  REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW AMM 32-32-01.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 32-30-00, 32-63-05.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
